You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1984/121/2
A condition under which 2-homogeneity and representability are the same in continua
Download
PDF
- A condition under which 2-homogeneity and representability are the same in continua
Article
Original scientific text
Title
A condition under which 2-homogeneity and representability are the same in continua
Authors
Judy Kennedy Phelps
1
Affiliations
Auburn, Ala., U.S.A.
Fundamenta Mathematicae
1984/121/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
89-98
Main language of publication
English
Published
1984
Exact and natural sciences
mathematics